On Ohtsuki's invariants of homology 3-spheres

Ruth J. Lawrence*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


By analysing Ohtsuki's original work in which he produced a formal power series invariant of rational homology 3-spheres, we obtain a simplified explicit formula for them, which may also be compared with Rozansky's integral expression. We further show their relation to the exact SO(3) Witten-Reshetikhin-Turaev invariants at roots of unity in a stronger form than that given in Ohtsuki's original work.

Original languageAmerican English
Pages (from-to)1049-1063
Number of pages15
JournalJournal of Knot Theory and its Ramifications
Issue number8
StatePublished - Dec 1999


  • Coloured Jones polynomial
  • Discrete and continuous Gaussian expectation values
  • Ohtsuki invariants
  • Witten-Reshetikhin-Turaev invariants


Dive into the research topics of 'On Ohtsuki's invariants of homology 3-spheres'. Together they form a unique fingerprint.

Cite this